# SDR AT9900595

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Shaft
- Part number: 29177811
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT TIMCO LAKE CITY FL, FOUND CORROSION ON HORIZONTAL STABILIZER TAKEOFF WARNING MECHANISM AT BS 351 L20R.  REMOVED AND REPLACED MANUAL OVERRIDE CONTROL BELLCRANK SHAFT, INTERCONNECT BRACKET, P/N 5915830-501, LIMIT SWITCH CONTROL ARM, P/N 4915833-1, IAW DC9 M/M 27-40-5, 27-40-0.
